Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft and Apathy--Sean

Posted by ruth on May 24, 1999, at 15:21:19

In reply to Re: Zoloft and Apathy, posted by Sean on May 24, 1999, at 14:47:49


Yes, I can totally relate. My main beefs with the
ssri's are weight gain and lack of sexual intensity/
interest, but also, as you mention the apathy.
I'm an artist too, and creativity is very
important to me. I think the apathy and feeling
that sort of internal numbness is also a part of
what causes me to go off and on ad's so often.
But unfortunately, I can't tolerate the depression
very well either. So I go back on. Then I can't
tolerate the apathy and other side effects, and
go off. I can't tolerate either state very well.
Umm....where am I going with this...I don't know..
just to say I relates strongly to that struggle.
Did you say you'd found a drug (amitriptyline?)
that didn't cause the apathy? Or have you just
decided to deal with your depression off medication?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ruth thread:6389